# SDR DHL9780303C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND TO THE LT FWD EMERGENCY DOOR STA 390 TO 418.2.  DAMAGE WAS LIMITED TO LOWER FORWARD CORNER.  BLENDED AND SMOOTHED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER PER EO 97-52-0117.
